# SDR CKSA95159

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5615328
- Condition: Corrosion
- Location: Rt Mlg Ww
- Part time: 59,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND RIGHT LONGERON 24 AT AFT END CORROSION EXCEEDS 20 PERCENT MATERIAL THICKNESS, APPROXIMATE 2 INCH CRACK COMING OUT OF CORRODED AREA ON HORIZONTAL WEB FORWARD AND AFT DIRECTION.  REPAIRED RIGHT LONGERON 24 IAW DC-8 SRM 53-2-2 FIGURE 5 AND 51-1-20D AND 51-1-21.  (M)
